MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q CATHETERS-SILVERSOAKER

AVANOS MEDICAL - IRVINE ON-Q CATHETERS-SILVERSOAKER
Model Number PM020-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 12 aug 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Mw5087955.
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.Fda medwatch / fda user facility report # mw5087955 received on 22-jul-2019, and the following information was provided: "onq pump catheter broke off while being removed." no injury was reported.

Brand Name
ON-Q CATHETERS-SILVERSOAKER
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8887362
Report Number2026095-2019-00144
Device Sequence Number14212826
Product Code BSO
UDI-Device Identifier30680651135354
UDI-Public30680651135354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM020-A
Device Catalogue Number101353500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/13/2019
Patient Sequence Number1